# SDR SWAA2025021089587

- Difficulty date: January 26, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E; CHANNEL HAS 1 EACH ELONGATED HOLE AT APPROX. 278.5 BETWEEN I/B AND O/B FLAP AREA. MAKED AND STREAMER ATTACHED.<[01] REAMED 1 EACH ELONGATED HOLE TO .214 IAW B737-800 SRM 51-40-05; INSTALLED FASTENER IAW B737-800 SRM 51-40-03-0G-0; 51-40-02; BOEING DWG 115A3700 REV B;[02] REAMED 1 EACH ELONGATED HOLE TO .214 IAW B737-800 SRM 51-40-05; INSTALLED FASTENER IAW B737-800 SRM 51-40-03-0G-0; 51-40-02; BOEING DWG 115A3700 REV B
